# SDR RRXA002989

- Difficulty date: August 29, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Boss
- Condition: Corroded
- Location: Strut Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE MLG SHOCK STRUT ASSY RETRACT PIN BOSS WHICH MEANS MA-AI-3210-01:03 NEEDS TO BE C/W, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
